# SDR QXEA0002022

- Difficulty date: July 2, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,715 hours, 46,115 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACKED 2 STRINGER IN RIGHT HAND WING AT STATION 5275 AND STRINGER 2.13.  REPAIRED IAW HORIZON AIR EA 4-57-433.
